# SDR V0XR201004280003

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 41,427 hours, 65,298 cycles
- Engine: Pwa PW120
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320282
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) DENT ON RT FUSELAGE AT 1.5 INCHES FWD OF STA X312.35 BETWEEN STR 7R AND 8R IS BEYOND LIMITS.  REPAIRED DENT ON RT FUSELAGE. W/C 2182.
